Vol. 10, No. 8, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 8, 1891–2146
Issue 7, 1643–1890
Issue 7, 1397–1644
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Koszul complexes, Birkhoff normal form and the magnetic Dirac operator

Nikhil Savale

Vol. 10 (2017), No. 8, 1793–1844
Abstract

We consider the semiclassical Dirac operator coupled to a magnetic potential on a large class of manifolds, including all metric contact manifolds. We prove a sharp Weyl law and a bound on its eta invariant. In the absence of a Fourier integral parametrix, the method relies on the use of almost analytic continuations combined with the Birkhoff normal form and local index theory.

Keywords
Dirac operator, Weyl law, eta invariant
Mathematical Subject Classification 2010
Primary: 35P20, 81Q20
Secondary: 58J40, 58J28
Milestones
Received: 1 October 2015
Revised: 19 May 2017
Accepted: 20 June 2017
Published: 18 August 2017
Authors
Nikhil Savale
Department of Mathematics
University of Notre Dame
Notre Dame, IN
% 46556
United States